i am new to this all. i am 23 married and living in ga. i got dx about 1 month ago. i have been on the pills for about 2 months now and still some 'growing' pains and have not been able to clear up my face. i also have been having blood sugar problems and been trying to get them under control. it took the doctors a year and half to dx me with this and in that time i un willing gained 50 pounds and have been trying to lose and the only i have lost in the past 6 months was 2 inches off of my waist with excersing 5 plus times a week. any advice for me? thanks ladies
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.